# SDR NOCA21406

- Difficulty date: November 30, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767383
- Aircraft serial: 26257
- System (JASC): 2710 · Aileron Control System
- Part: Spring
- Part number: 40288858
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD AILERON OUTBOARD DROOP QUADRANT SPRINGS ARE CORRORED INTERNALLY.  REMOVED AND REPLACED SPRINGS, RIGGED SPRINGS PER AMM 27-11-38-404-046.  INSTALLED QUADRANT PER AMM, RIGGED CHECKED GOOD, OPS CHECKED GOOD.
